# SDR COOSDR02156

- Difficulty date: June 1, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Part serial: 2445
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER NR 1 (PN 65-17347-81A)(SN 2445) UPPER AND LOWER SKIN DELAMINATED.
